# SDR SWAA2022053105472

- Difficulty date: May 7, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 55,078 hours, 29,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Elongated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE SUPPORT ANGLE LOCATED BS540 AT LEVEL RBL24 TO RBL45 AT PASSENGER CABIN 2022-239180 /  REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BS540 AT LEVEL RBL24 TO RBL45 AT PASSENGER CABIN IAW B737-700 SRM 51-40-01-0G-0 AND SRM 51-10-02 ITEM 9. PART NUMBER USED: 143A5240-32 P.O: 2022-133185. CORRECTED CORRECTIVE ACTION. REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BS540 AT LEVEL RBL24 TO RBL45 AT PASSENGER CABIN IAW B737-700 SRM 51-40-01-0G-0 AND SRM 51-10-02 ITEM 9. PART NUMBER USED: 143A5240-32 P.O: 2022-133185. REPLACED SUPPORT ANGLE AND FASTENERS LOCATED BS540 AT LEVEL RBL24 TO RBL45 AT PASSENGER CABIN IAW B737-700 SRM 51-40-01-0G-0 AND SRM 51-10-02 ITEM 9.
